# SDR SWAA2021060470136

- Difficulty date: May 8, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Gouged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWL DOOR; 38' AFT OF FWD EDGE; RIGHT SIDE FRAME; DEEP GOUGE. ; / N/A'D REQUIRED STEPS; VERIFIED ITEMS 9 AND 10 AUDIT C/W; VERIFIED ITEMS 9 AND 10 AUDIT C/W
